On completely continuous mappings

I. L. Reilly; M. K. Vamanamurthy

Matematički Vesnik (1983)

  • Volume: 35, Issue: 82, page 151-162
  • ISSN: 0025-5165

How to cite


I. L. Reilly, and M. K. Vamanamurthy. "On completely continuous mappings." Matematički Vesnik 35.82 (1983): 151-162. <http://eudml.org/doc/260100>.

author = {I. L. Reilly, M. K. Vamanamurthy},
journal = {Matematički Vesnik},
keywords = {completely continuous functions},
language = {eng},
number = {82},
pages = {151-162},
publisher = {Društvo matematičara Srbije},
title = {On completely continuous mappings},
url = {http://eudml.org/doc/260100},
volume = {35},
year = {1983},

AU - I. L. Reilly
AU - M. K. Vamanamurthy
TI - On completely continuous mappings
JO - Matematički Vesnik
PY - 1983
PB - Društvo matematičara Srbije
VL - 35
IS - 82
SP - 151
EP - 162
LA - eng
KW - completely continuous functions
UR - http://eudml.org/doc/260100
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.